# SDR DALA2017112008222

- Difficulty date: May 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 11,814 hours, 1,492 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A K CHECK,  THE NR 4 LT SLAT UPPER SKIN WAS FOUND DENTED BETWEEN WFX 18912 AND WFX 19158.  THE DENT WAS REPORTED TO BE 9.3 INCHES LONG BY 8.3 INCHES WIDE WITH A MAXIMUM DEPTH AT THE CENTER OF 0.086 INCH. THE UPPER AND LOWER ENDS OF THE DENT PROTRUDE OUTWARD BY A MAXIMUM OF 0.080 INCH. THE INBD AND OTBD ENDS OF THE DENT WERE REPORTED TO BE LESS THAN 0.59 INCH FROM RIB FASTENER ROWS.  REMOVED DAMAGED AND INSTALLED REPAIR IAW ER/A 558756-14 .
